# SDR DALA2019112606938

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 66 TO FR 67 +18 INCH +Y1292 AFT IN PASSENGER CABIN (1 EA), REPLACED FLOOR BEAM +Y1292 LOCATED BTW FR66 TO FR67+18 INCH IN PASSENGER CABIN ASPER A320 SRM 51-72-11 DWG # D53472000
